# SDR ASAA2023041142806

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,632 hours, 10,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048704
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CEILING EMERG/ INFO SIGN COVER LOOSE. GROUNDED - YES. REMOVED & REPLACED FWD GALLEY EMERG/ INFO SIGN HOUSING ASSY REF AMM 33-51-01. OPS CHECK GOOD.
